# SDR ABXA9701316

- Difficulty date: July 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N849AX
- Make and model: Doug DC-8-61
- Aircraft serial: 45891
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Part number: 5640796504N
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FITTING (P/N 5640796-504) IS CRACKED AT BOLT HOLE NR 2 ON RT HORIZONTAL STABILIZER OUTBOARD UPPER SKIN.  FITTING REPLACED PER SB A55-16.
